# SDR ASAA2015070312310

- Difficulty date: July 3, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 4,544 hours, 1,490 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT DISPLAYED.  ACFT GROUNDED.  FOLLOWED QRH FOR SATCOM LOCK-UP.  NORMAL OPS RESTORED.
